| Catalog Number |
MPH12025HCG |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "which showed a negative result, but blood work proved positive.".
Additional Manufacturer Narrative
The customer reported receiving medline premium hcg pregnancy tests that had a "false negative pregnancy test," and reported that the patient¿s urine pregnancy test was "negative", but the hcg test was "positive".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.